Constant amplitude acceleration waves in a prestrained incompressible isotropic elastic solid

Scott, N.H. and Hayes, M. (1997) Constant amplitude acceleration waves in a prestrained incompressible isotropic elastic solid. Mathematics and Mechanics of Solids, 2 (3). pp. 291-295.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 18:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/20831
DOI:

Actions (login required)

View Item View Item